# SDR USAA2012042300014

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 31,590 hours, 20,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2930
- Condition: Inoperative
- Location: Cabin
- Part time: 39,481 hours, 15,962 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LOCATION LIGHTS (RED) INOPERATIVE FOR OVERWING EXITS.  FOUND POWER SUPPLY UNIT (12WL) TO BE AT FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-39.  OPS CHECKED GOOD.
